# SDR UPS08853080

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Fs 1490 Rbl 57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FLOOR PANEL HAS CRUSHED HONEYCOMB STA 1490 RBL 57.  REMOVED FLOOR PANEL, FABRICATED AND INSTALLED REPLACEMENT PANEL IAW MM 53-21-02, EO DC8-5320-9691.
